| Model Number |
00775 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/05/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The event was described as during a left tandem occlusion stroke the physician noted the guidewire was damaged inside of the microcatheter during use.The physician also noted was the wire not damaged during preparation and tip shaping.No part of the guidewire was left inside of the patient and no injury to the patient.
Additional Manufacturer Narrative
From the review of the manufacturing lot history record, there is no indication that the break occurred due to a manufacturing defect, and it confirms the lot met the releasing criteria.